# SDR AALA202203119150

- Difficulty date: February 25, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL, LOCATED BETWEEN STA 500B AND STA 500I AT RBL 46. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5.
